Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Function spaces and local characters of topological spaces


Author: Toshiji Tereda
Journal: Proc. Amer. Math. Soc. 102 (1988), 202-204
MSC: Primary 54C30,; Secondary 46E10
MathSciNet review: 915744
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We write $ V \simeq W$ to mean that the two linear topological spaces $ V$ and $ W$ are linearly homeomorphic. In this paper we prove: (1) There are compact spaces $ X,Y$ for which $ {C_p}\left( X \right) \simeq {C_p}\left( Y \right)$ and $ \chi \left( X \right) \ne \chi \left( Y \right)$ are satisfied. (2) For each infinite cardinal $ \kappa $, there are spaces $ X,Y$ for which $ {C_p}\left( X \right) \simeq {C_p}\left( Y \right),\chi \left( X \right) = \omega $ and $ \psi \left( Y \right) = \kappa $. (3) For each infinite cardinal $ \kappa $, there are spaces $ X,Y$ for which $ {C_p}\left( X \right) \simeq {C_p}\left( Y \right),\pi \chi \left( X \right) = \omega $ and $ \pi \chi \left( Y \right) = \kappa $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C30,, 46E10

Retrieve articles in all journals with MSC: 54C30,, 46E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0915744-7
PII: S 0002-9939(1988)0915744-7
Keywords: Real-valued continuous function, linear homeomorphism, character, pseudocharacter, $ \pi $-character
Article copyright: © Copyright 1988 American Mathematical Society